# SDR AALA200910605

- Difficulty date: January 14, 2009
- Submitted: January 20, 2009
- Operation: Air carrier
- Aircraft: N474
- Make and model: Doug DC-9-82
- Aircraft serial: 49649
- Aircraft time: 60,027 hours, 31,275 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED AT STATION 1451 FRAME AT LONGERON 2 RIGHT.  INSTALLED A SERVICEABLE SHEAR TIE PER SRM 53-01.
